# SDR AALA2018112069019

- Difficulty date: October 21, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220401
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERNAL STRUCTURE LOWER CORNER FITTING AT FRAME 66, BETWEEN STRINGERS 22 - 23L.  REPLACED THE FITTING IAW SRM 51-72-11, AND DRAWING D53480505.
